VOL. 133 · NO. 2 | 1988
 
VIEW ALL ABSTRACTS +
Front Matter
Pacific J. Math. 133 (2), (1988)
No abstract available
Articles
William C. Bauldry, Attila Máté, Paul Nevai
Pacific J. Math. 133 (2), 209-227, (1988)
KEYWORDS: 39A10, 33A65, 42C05
No abstract available
Ehrhard Behrends
Pacific J. Math. 133 (2), 229-250, (1988)
KEYWORDS: 46B20
No abstract available
F. Botelho
Pacific J. Math. 133 (2), 251-266, (1988)
KEYWORDS: 58F99, 58F11
No abstract available
E. G. Evans, Phillip Griffith
Pacific J. Math. 133 (2), 267-276, (1988)
KEYWORDS: 13C99, 13D99, 13H05
No abstract available
Andrei Iordan
Pacific J. Math. 133 (2), 277-287, (1988)
KEYWORDS: 32F15, 32A07, 32E25, ‎46J15
No abstract available
Zyun'iti Iwase
Pacific J. Math. 133 (2), 289-299, (1988)
KEYWORDS: 57Q45, 57N10
No abstract available
Marko Kranjc
Pacific J. Math. 133 (2), 301-313, (1988)
KEYWORDS: 57N13, 57N35, 57Q35
No abstract available
Aloys Krieg
Pacific J. Math. 133 (2), 315-354, (1988)
KEYWORDS: 11F55, 11F06
No abstract available
Masato Kuwata
Pacific J. Math. 133 (2), 355-362, (1988)
KEYWORDS: 57N80, 32C42, 55N35
No abstract available
Carl Pomerance, C. L. Stewart, A. Sárközy
Pacific J. Math. 133 (2), 363-379, (1988)
KEYWORDS: 11N35, 11N37
No abstract available
Martin Schechter
Pacific J. Math. 133 (2), 381-399, (1988)
KEYWORDS: 46E35, 26D15, 35G30
No abstract available
Back Matter
Pacific J. Math. 133 (2), (1988)
No abstract available
Back to Top